default-icon
I think I overdosed
I took 7 pills of phentermine throughout the day & by night I felt nauseous, threw up, felt very lightheaded & dizzy, cold sweaty hands and feet, really fast heartbeat, short breaths, headache, slight chest pain, tingling all over, weakness, and dialated pupils. I didn't get help so I stayed up all night with these symptoms. It's been 2 days I still feel nauseous, get headaches, lightheaded, weak, fast heartbeat, cold hands & feet, dilated pupils, tingling, and I can barely move around a room without getting out of breath. The fast heartbeat & shortness of breath are constant but the other symptoms come & go multiple times throughout the day. This morning was my first time eating since that night besides a couple small forced snacks (2 days ago) and I threw it up. I don't know how long these symptoms are supposed to last, if they're even supposed to last.. should I just wait it out?
34 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

This drug is a sympathetic stimulant;causing these symptoms;You should take Tab.Propranolol 20 mg 2 times aday ,and tab. Etizolam 0.25 mg 1-2 times a day ,tab.rabeprazol-domstal twice a day ,plenty of oral fluids ;Eat semi-solid and light food , CALL 98 110 31656
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.